Top 10 Toothache Pain Relief – Promotion T&Cs

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief DyeFree fl, 2 Fl Oz, Cherry, Red

#ad
Tylenol #ad - Includes: pack of 1, 2 fl. Infants' pain & fever reducer: infants' tylenol liquid Oral Suspension with acetaminophen is made with a dye free formula; Cherry flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, and toothaches.

Acetaminophen formula: tylenol baby pain and fever medicine is made with a dye free formula with each 5 mL dose containing 160 mg of acetaminophen, which is a known pain and fever reducer. Fever medicine for infants: infant tylenol oral suspension with acetaminophen can be used by children ages 2-3 years old; Infused with a dye free cherry flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes.

How to use: find the right dosage on the infants' tylenol package for your infant's age & weight; Use the simple measure dosing syringe provided that is specifically designed for use with this product; Safe and effective when used as directed. Oz infants' tylenol pain relief liquid; cherry flavor and dye free; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Tylenol has been used by parents for decades.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 inches
Length1.46 inches
Weight0.2 Pounds
Width2.24 inches
Part Number300450167620
Model300450167620

2. Advil

#ad

Advil Tablets For Headache

#ad
Advil #ad - Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older. Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet.

Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold. Coated advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours. Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain at the sight of inflammation, and new packaging features 20 percent less plastic to keep nearly 5, 000 pounds of plastic out of landfills.

One bottle of 100 advil pain reliever and fever reducer Coated Tablets, Backache, Pain Relief Medicine with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.94 inches
Length3.95 inches
Weight0.05 Pounds
Width2 inches
Part Number15040
Model305730150408

3. Tylenol

#ad

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

#ad
Tylenol #ad - Includes: pack of 1, 2 fl. Infants' pain & fever reducer: infants' tylenol Liquid Oral Suspension with acetaminophen; Grape flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, and toothaches.

Oz infants' tylenol pain relief liquid; Grape flavor; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Tylenol has been used by parents for decades. How to use: find the right dosage on the infants' tylenol package for your infant's age & weight; Use the simple measure dosing syringe provided that is specifically designed for use with this product; Safe and effective when used as directed.

Acetaminophen formula: tylenol baby pain and fever medicine is made with each 5 mL dose containing 160 mg of acetaminophen, which is a known pain and fever reducer. Fever medicine for infants: infant tylenol oral suspension with acetaminophen can be used by children ages 2-3 years old; Infused with a grape flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 inches
Length1.46 inches
Weight0.2 Pounds
Width2.24 inches
Part NumberJJ-2398
Model300450122605

4. Little Remedies

#ad

Natural Berry Flavor, 2 Fl Oz, Little Remedies Infant Fever & Pain Reliever with Acetaminophen

#ad
Little Remedies #ad - Contains 1 bottle of little remedies Infant Fever & Pain Reliever, Natural Berry Flavor, 2 fl oz. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, headache, flu, sore throat or toothache.

Safe for use in children ages 2 years and up. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Fsa- and hsa-eligible product in the U. S. Contains acetaminophen 160 mg, pain reliever and fever reducer. Natural berry flavor does not contain high fructose corn syrup. Contains no alcohol, artificial dyes, gluten or parabens.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height1.55 inches
Length4.15 inches
Weight0.2 Pounds
Width2.3 inches
Part NumberB005LF0R0W
ModelB005LF0R0W

5. Motrin

#ad

Dye Free, NSAID Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Berry Flavored, Alcohol-Free, 4 fl. oz, Motrin Children's Oral Suspension 100mg Ibuprofen Medicine

#ad
Motrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, headache, flu, and toothache.

Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID painreliever and fever-reducer to provide relief from pain due to the cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height5 Inches
Length1.99 Inches
Weight0.25 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

6. Motrin

#ad

Original Berry Flavor, Alcohol-Free, Motrin Infants' Oral Suspension Concentrated Liquid Medicine Drops with Ibuprofen, Dye Free, 1 fl. oz, NSAID Fever Reducer & Pain Reliever for Babies

#ad
Motrin #ad - These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. With a long history of providing effective pain and fever relief for babies, Motrin is a brand you can rely on.

Motrin products can help you and your family feel better. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary pain relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.11-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated medicine drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4.75 Inches
Length6.86 Inches
Weight0.06 Pounds
Width2.5 Inches
Part Number33192
Model33192

7. Tylenol

#ad

Infants' Tylenol Acetaminophen Liquid Medicine, 1 fl. oz, Grape

#ad
Tylenol #ad - Dosing is available for children 2-3 years of age. 1-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one.

Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Ask a doctor about dosage for children under 2 years of age.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height4.5 Inches
Length2.94 Inches
Width1.75 Inches
Part Number219592
Model219592

8. Motrin

#ad

Motrin Infants Concentrated Liquid Medicine Drops with Ibuprofen, 1 fl. oz, Berry

#ad
Motrin #ad - These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Motrin products can help you and your family feel better. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height4.75 inches
Length1.25 inches
Weight1 ounces
Width2.25 inches
Part NumberJJ-2213
Model300450198020 1/9

9. Tylenol

#ad

500 mg Acetaminophen Pain Relief Pills for Headache, Backache, Toothache & Minor Arthritis Pain Relief; 100 ct.; Pack of 1, Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets

#ad
Tylenol #ad - From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed.

100-count of tylenol extra strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length3.8 Inches
Weight0.03 pounds
Width2 Inches
Part Number340200
Model340200

10. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 mg, Amazon Basic Care Extra Strength Pain Relief, 200 Count

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Amazon basic care extra strength pain relief, 500 mg, backache, temporarily relieves minor aches and pains due to: the common cold, toothache, muscular aches, Acetaminophen Caplets, headache, minor pain of arthritis, and premenstrual and menstrual cramps also temporarily reduces fever. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services LLC. #ad
Height4.3 Inches
Length2.23 Inches
Weight0.32 Pounds
Width2.23 Inches
Part Number1
ModelCSAVBLK;ASD;LF